# SDR COMA0660204

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,954 hours, 23,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R310329
- Condition: Corroded
- Location: Service Door
- Part time: 25,954 hours, 23,191 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER THRESHOLD CORRODED.  REMOVED AND REPLACED SERVICE DOOR LOWER THRESHOLD ANGLE IAW DRAWING 601R38303, CRJ SRM 51-42-21, 51-42-13, 51-42-34, APPLIED PRIMER AND TOPCOAT IAW CRJ SRM 51-42-06 AND 51-42-16.
